# SDR 20010606CW006

- Difficulty date: April 23, 2001
- Submitted: June 6, 2001
- Operation: Air carrier
- Aircraft: N245CH
- Make and model: Boeing 234
- Aircraft serial: MJ022
- Aircraft time: 12,822 hours
- System (JASC): 2450 · AC Power Distribution System
- Part: Harness
- Condition: Corroded
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AT TAKEOFF AND INTO CRUISE FLIGHT, THE NR 2 ENGINE BEGAN OSCILLATING AND GOING TO HIGH SIDE.  THE NR 2 ENGINE WAS BROUGHT BACK TO THE GROUND POSITION AND HELICOPTER WAS RETURNED TO THE SERVICE LANDING.  TROUBLESHOOTING REVEALED CORROSION/ RESISTANCE IN THE NR 2 ENGINE, NR 2 DECK CANNON PLUG 103P17.  THE NR 2 ENGINE N2 HARNESS WAS REPLACED, OPERATIONALLY CHECKED GOOD AND THE HELICOPTER RETURNED TO SERVICE.
